# SDR IPXA2021022366010

- Difficulty date: February 8, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C RT WING L/E PANEL 618FB AFT LANDING SUPPORT STIFFENER IS CRACKED.  REMOVED AND REPLACED RT WING L/E PANEL 618FB AFT LANDING SUPPORT STIFFENER IAW MD-11 SRM 51-33-01.  (MINOR)
